Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Average values of symmetric square $L$-functions at the edge of the critical strip


Author: J. Wu
Journal: Proc. Amer. Math. Soc. 131 (2003), 1063-1070
MSC (2000): Primary 11F67
DOI: https://doi.org/10.1090/S0002-9939-02-06725-4
Published electronically: July 26, 2002
MathSciNet review: 1948096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let ${\mathcal{B}}_{2}^{*}(N)$ be the set of all normalized newforms of weight 2 and level $N$, and let $L({\operatorname{sym}}^{2}f, 1)$ be the symmetric square $L$-function associated to $f\in {\mathcal{B}}_{2}^{*}(N)$. If $N$ is a prime, then there is a positive constant $B$ such that

\begin{displaymath}\sum _{f\in {\mathcal{B}}_{2}^{*}(N)} L(1,{\operatorname{sym}... ...{\frac{\pi ^{4}}{432}} N + O\big (N^{27/28} (\log N)^{B}\big ).\end{displaymath}

This improves a recent result of Akbary, which requires $45/46$ in place of $27/28$.


References [Enhancements On Off] (What's this?)

  • 1. A. Akbary, Average values of symmetric square $L$-functions at $\Re es =2$, C. R. Math. Rep. Acad. Sci. Canada 22 (3) (2000), 97-104. MR 2001h:11067
  • 2. W. Duke, The critical order of vanishing of automorphic $L$-functions with large level, Invent. Math. 119 (1995), 165-174. MR 95k:11075
  • 3. H. Iwaniec, W. Luo and P. Sarnak, Low lying zeros of families of $L$-functions, Inst. Hautes Études Sci. Publ. Math. 91 (2001), 55-131.
  • 4. E. Kowalski and P. Michel, The analytic rank of $J_{0}(q)$ and zeros of automorphic $L$-functions, Duke Math. J. 100 (1999), 503-542. MR 2001b:11060
  • 5. L. Mai and M. Ram Murty, The Phragmén-Lindelöf theorem and modular elliptic curves, Contemporary Math. 166 (1994), 335-340. MR 95g:11049
  • 6. M. Ram Murty, The analytic rank of $J_{0}(N)(\mathbb{Q} )$, CMS Conf. Proc. 15 (1995), 263-277. MR 96i:11054

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F67

Retrieve articles in all journals with MSC (2000): 11F67


Additional Information

J. Wu
Affiliation: Institut Élie Cartan, UMR 7502 UHP-CNRS-INRIA, Université Henri Poincaré (Nancy 1), 54506 Vandœuvre–lès–Nancy, France
Email: wujie@iecn.u-nancy.fr

DOI: https://doi.org/10.1090/S0002-9939-02-06725-4
Received by editor(s): November 12, 2001
Published electronically: July 26, 2002
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society